# SDR 2000UALA00045

- Difficulty date: January 27, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N507UA
- Make and model: Boeing 757222
- Aircraft serial: 24743
- Aircraft time: 33,748 hours, 12,997 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE LT SIDE OF THE FUSELAGE AT STA 263, WL 216 WAS DAMAGED FROM CONTACT WITH A JETWAY.  THE DAMAGE INVOLVED AN AREA OF SKIN 18 INCHES LONG BY 5 INCHES WIDE AND INCLUDED STA 263 O/B CHORD.  THE DAMAGED FRAME CHORD WAS CUT OUT AND A NEW SECTION WAS SPLICED IN PER SRM GUIDELINES.  THE SKIN WAS REPAIRED PER SRM GUIDELINES AS WELL.  THIS WAS A MAJOR REPAIR.  REF MAJOR REPAIR NUMBER 108, FILE NUMBER C50-53-10.
